MathSciNet Relay Station
MathSciNet bibliographic data
MR2822220 (2012m:57019) 57M27 (17B37)
Geer, Nathan; Patureau-Mirand, Bertrand; Turaev, Vladimir Modified $6j$-symbols and 3-manifold invariants. Adv. Math. 228 (2011), no. 2, 1163–1202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement